# SDR UALA2011060902850

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 78,283 hours, 12,604 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: 135
- Condition: Faulty
- Location: Nr 1 Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 EEC MESSAGE.  MESSAGE ERASED AT P61.  REF FIM 73-21-00 PG 151 LEFT PIMU SHOWS T2-P2 PROBE HEAT CHAN A, AND CHAN B SHOWS EEC-PI MU MODE DISAGREE.  OVERHEAD NR 1 EEC ALTERNATE SWITCH LIGHTS FLICKER ON AND OVERHEAD LIGHT IND FOR PROBES ALSO FLICKERED, INDICATION OCCURED WHEN PULLING AWAY FROM GATE.  ACCPL 71-PIMU MESSAGE INDE X FOR PIMU MESSAGE EEC CH A-B T2 P2 PROBE HEAT MESSAGE.  REPLACED LEFT ENGINE SPEED CARD.
